# SDR VQI2008F00000

- Difficulty date: January 11, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: MSN3101
- Engine: Cfmint CFM565B4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ASNA2215
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AC SUSTAINED LIGHTING STRIKE, DAMAGING THE FUSELAGE SKIN FASTENER.  LOCATION OF DAMAGE STRINGER 41, RT 4.40 INCHED AFTER FRAME 25.  FASTENER REQUIRED REPLACEMENT AND STRINGER REPAIR.  ADDITIONALLY, THE LT FWD NLG DOOR AND LT AFT NLG DOOR, RT WING TIP FENCE, TAT SENSOR, FWD DME ANTENNA, MARKER BEACON ANTENNA WERE REPLACED AS A RESULT OF LIGHTENING DAMAGE.  (K)
